# SDR SIMA20250814002

- Difficulty date: August 14, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 22,872 hours, 15,306 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rod
- Part number: B755410104
- Condition: Gouged
- Location: Zone 200 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH DV WINDOW BOTTOM ROD HAS GOUGE (MAJOR REPAIR) BLENDED GOUGED AREA ON LH DV WINDOW BOTTOM ROD PER EMB-175 SRM 51-10-03. BLENDED AREA MEASURES (L=1.4?, W=.3?, H=.017?). DIAMETER REMAINING IS .692? AND IS FOUND TO BE OUT OF ALLOWABLE LIMITS PER EMB-175 AMM MPP 56-12-00-350-801-A. REMOVED LOWER ROD ON LH DV WINDOW, ADJUSTED NEW ROD TO OLD ROD LENGTH, INSTALLED NEW ROD ON LH DV WINDOWS REF EMB 175 AMM 56-12-00. REMOVED AND REPLACED LOWER ROD ON BOTTOM OF DV WINDOW AS REQUIRED REF EMB 175 AMM 56-12-00
